Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I feel bad... fluffy

Posted by BarbaraCat on September 6, 2003, at 16:23:02

In reply to Re: I feel bad..., posted by fluffy on September 6, 2003, at 15:09:58

Oh booo and poo to those yucky feelings! Don't forget about Li making you tired at first. It goes away. You're taking Lamictal, right? Well, lithium is going to potentiate the lamictal and make each stronger. You may be getting that dose increase feeling. Everytime I went up with lamictal I felt unsettled. In fact, whatever you're on, the lithium is going to boost it's effects - it's known as 'the first-line augmentor', don't forget! Like a med turbo-charger - that's surely been my experience.

So hang in there and try not to feel bad because you're feeling bad and don't get scared because it's rough right now. It's to be expected while your chemistry is adjusting - up and down and all around. But you'll get through it soon. Praying and journaling helped me alot during my dark days. Journaling for me is better than talking to my therapist, but definitely talk to your pdoc and see if there's something short-term to get you through this blip. Some have said Zyprexa or pindolol helps. Just try not to drink during this time (whooo, you wanna REALLY feel bad?!) and you're warmly invited to join Katia and me in the Hopefully Abstaining Babblers Society (we sure would love your company and support). And who knows, maybe it IS pms! Luv and hugs, Barbara


> I'm feeling bad again. I feel like I've been conked over the head. SOOOOO sleepy and weepy. I cried and cried yesterday, and choked down food b/c I wasn't hungry. I wanted to break up with my boyfriend. My teeth have been clenched HARD for a couple of days. But I'm able to think more clearly (if that makes sense). But I'm feeling negative and a bit irritable. The only way I can relax and sleep at night is by taking a benzo. I can feel my teeth unclench, and slowly I drift into sleep.
>
> Honestly, I don't really understand what's going on with my mood. Feels a bit like PMS. BUT SLEEPY! I can't tell if its a medication feeling, or if I'm have "symptoms" of BP.
>
> What's my point? I don't know. I just don't want to wear my friends out with my misery. (see--I can't follow my own advice!)
>
> I know you guys will understand.
>
> Katy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BarbaraCat thread:9730
URL: http://www.dr-bob.org/babble/20030902/msgs/257635.html